# SDR SWAA2022031181441

- Difficulty date: March 9, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737*
- Aircraft serial: 29811
- Aircraft time: 69,275 hours, 40,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: R/H Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHT LENS ( AFT SIDE) MISSING DIRECTIONAL ARROW / [01] R & R LENS IAW AMM 33-51-01;[02] INSPECTED
